# SDR IPXA2021031866966

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,340 hours, 18,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS EMER LIGHTS COME ON WHEN IN ARM POS. DEFFERED IAW MEL 33-50-4 DMP C/W PLACARDED.T/S PER WD 33-51-01. FOUND WIRE BROKEN AT CONNECTOR P1-1756A PIN 5. REPAIRED PER SWPM 20-30-00. OPS CK OK PER MM 33-32-00. THIS CLEARS M738900 DMP REVERSED.
